Skip to Content

Are there any withdrawal symptoms after stopping protonix?

Question is Closed
Report Favorite

Answers (1)

12 Feb 2013

No, Protonix, a proton pump inhibitor, does not cause dependency or withdrawal symptoms. That being true, your acidic stomach with reflux may return.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lexapro withdrawal Symptoms after 2 weeks?

2 weeks ago I taper down lexapro for three weeks after 9 months of use. I had the brain zaps since almost the first day of stopping it, but that was ...

5 answers 10 Jun 2010

My mom was put in protonix for 30 days.once she stopped,the symptoms came back.should the md refill?

The doc doesn't answer calls to renew rx

2 answers 10 May 2012

89 yo Mom is on Protonix. Could it cause loss of appetite and flat mood? She's normally talkative?

now she's very quiet and only talks when addressed. She also is more confused. They also started her on Erythromycin a couple days before the ...

1 answer 5 Oct 2013

Nystatin/Triamcinolone - Is there withdrawal symptoms that may occur after stopping the medication?

I took this medication for jock itch. But after stopping the medication I started experiencing sever itching and sensitivity. I also noted thickening ...

2 answers 2 Jan 2014

Dr just switched me from Remeron to Welbutrin xl. I will be on 150 for 7 days then go to 300 xl 1xd?

The Dr said to cut my Remeron from 30 to 15 the first 2 nights I'm on the Welbutrin & then just stop. He says I shouldn't have any ...

1 answer 2 Aug 2014